# SDR COOSDR02079

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055523
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD GROUND SPOILER (PN 5910055523) SKIN SURFACES DELAMINATED.
